# SDR YENA20131127234

- Difficulty date: November 27, 2013
- Submitted: November 29, 2013
- Operation: Air carrier
- Aircraft: N198JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000021
- Aircraft time: 21,711 hours, 13,260 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd Pressure
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DECLARED AN EMERGENCY DUE TO HYD SYS 2 LOW QTY FOLLOWED BY LOSS OF SYS 2 IN FLIGHT.  FOUND DAMAGE ON NR 2 EDP PRESSURE LINE AT PYLON.  ACCOMPLISHED REPAIR OF LINE IAW AMM 20-10-03-300-810.  NO LEAKS NOTED.  OK FOR SERVICE.
